Nurofen 200mg Caplets (pack of 24)
Nurofen Caplets have the same pain-relieving strength as Nurofen Tablets but are oval in shape.
Fast, effective pain relief
Easier to swallow*
Pack Contents: 24 EA
Also available in: 12s *Some people find it difficult to swallow round tablets, which can make getting the relief you need harder than it should be.
Some people find it difficult to swallow tablets, which can make getting the relief you need harder than it should be.
Nurofen caplets provide relief from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.
Ibuprofen 200mg | Contains no gluten, wheat or lactose | Contains no preservatives | Contains sucrose
Take with water.
•Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours).
•Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).
•Do not give Nurofen caplets to children under 7 years. Nurofen for children products are available.
•May be taken by breast feeding mothers
.Seek medical advice before use if:
•You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
•You take medication regularly or are 65 years or over.
•Children suffering from dehydration through diarrhoea and/or vomiting
Maximum Dose in 24hrs for adults: 6 caplets (1200 mg ibuprofen)
Maximum Dose in 24hrs for children 7-12 years: 4 caplets (800 mg ibuprofen)
Do Not Take:
•If the blister foil is broken on first opening.
•If you have a stomach ulcer or other stomach disorders, kidney, liver or heart problems.
•If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately.
•During the first 6 months of pregnancy, except on your doctor’s advice. Do not use at all during the last 3 months of pregnancy.
•For more than 3 days at a time, except with your doctor’s advice. Do not exceed the recommended dose.
Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Free shipping from Hyperdrug
|Over £49.00||Any Weight||FREE*|
|Under £49.00||Under 250g||£2.49|
|Under £49.00||No weight limit||£4.99|
Most orders are despatched the same day and standard delivery is 3 to 5 working days from despatch. FAST Expedited delivery options are available.
Estimated " Usually shipped in" information is shown against most products
Postage outside of the UK is from £4.95
Finding out delivery Charges and options before checkout
- Simply add an item to your basket
- Click view basket/Cart
- Click estimate shipping charges
*Free delivery and selected charges on orders over £49.00 mainland UK Parcelforce Zone1 for more information check the delivery info page.